MAUDE Adverse Event Report: Institut Straumann AG BLX ?6.5 WB, SLA? 6mm, RXD; Endosseous Dental Implant

Institut Straumann AG BLX ?6.5 WB, SLA? 6mm, RXD; Endosseous Dental Implant
Catalog Number 061.9506
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Fibrosis (3167); Swelling/ Edema (4577)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6)2024 in ada 3.Details of surgery: implant surface not completely covered with bone.On (b)(6)2026, loss of osseointegration was verified.Patient presented with bone type iii, fair oral hygiene, bruxism, inadequate bone quality/quantity and previous bone augmentation.The device was forwarded to the manufacturer.At the event the patient experienced: pain, mobility, swelling and inflammation.No further patient complications were reported.

Brand Name
BLX ?6.5 WB, SLA? 6mm, RXD
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key50162081
Report Number0001222315-2026-002362
Device Sequence Number18611982
Product Code DZE
UDI-Device Identifier07630031743893
UDI-Public07630031743893
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/06/2026
Report Date (Section F) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number061.9506
Device Lot NumberYYE67
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/13/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/06/2026
Device Age32 MO
Event Location Other
Date Report to Manufacturer07/13/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale